MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG

ABBOTT LABORATORIES PRISM HBSAG
Catalog Number 06D19-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.See also manufacturers report number 1415939-2018-00119 for the hbsag confirmatory.
 
Event or Problem Description
The customer observed a donor generated (b)(6) repeat (b)(6), confirmed (b)(6) prism hbsag results.Id (b)(6) was prism hbsag repeat rb)(6) and sent to a reference lab which generated confirmed (b)(6) prism hbsag results.Id (b)(6) plasma bag aliquot from same donor) was prism hbsag repeat (b)(6) and sent to the reference lab generating (b)(6) prism hbsag results.Additional donor testing was nat and anti-hbc (b)(6).No impact to donor management was reported.
 
Additional Manufacturer Narrative
The evaluation of the customer issue included a search for similar complaints, a review of historical data and a review of labelling.Upon reviewing the likely cause lots, no adverse trend, non-statistical trends, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.Labeling was reviewed and found to be adequate.Testing the sample with reagent lots and reference lots interpreted repeat reactive non-confirming result.Testing was performed using in-house retained kits and the testing met all specifications.Initial reactive rate, the repeat reactive rate and the specificity of complaint lot numbers were within package insert specifications.Based on the available information no product deficiency was identified.

Brand Name
PRISM HBSAG
Common Device Name
HBSAG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7802459
Report Number1415939-2018-00118
Device Sequence Number19424453
Product Code KSJ
UDI-Device Identifier00380740062989
UDI-Public00380740062989
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2019
Device Catalogue Number06D19-68
Device Lot Number87013M500
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4) CONFIRMATORY LIST 06E51-68, LOT 83090M500; CONFIRMATORY LIST 06E51-68, LOT 83090M500; HBSAG LIST 06D19-68 LOT 84014M500; HBSAG LIST 06D19-68 LOT 84014M500; PRISM LN 06A36-04,06A36-11 SN (B)(4); PRISM LN 06A36-04,06A36-11 SN (B)(4)